# SDR DALA1225041811

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 44,185 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND EMERGENCY PATH LIGHTS INOPERATIVE SEATS 38F TO 45F.  REPLACED EMERGENCY POWER SUPPLY AT SEAT ROW 44F.  SYSTEM OPERATION IS NORMAL.
